Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 172, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2013, 4:12 PM EDT for Houston County, Peach County, Twiggs County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2013, 4:12 PM EDT (20:12 UTC)
- Expired
- Jun 24, 2013, 5:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Houston County, GA, Peach County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1137 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 524 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
101 WUUS52 KFFC 242012 SVRFFC GAC153-225-289-242100- /O.NEW.KFFC.SV.W.0172.130624T2012Z-130624T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 412 PM EDT MON JUN 24 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL HOUSTON COUNTY IN CENTRAL GEORGIA EAST CENTRAL PEACH COUNTY IN CENTRAL GEORGIA SOUTHWESTERN TWIGGS COUNTY IN CENTRAL GEORGIA * UNTIL 500 PM EDT * AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR PERRY... MOVING NORTH AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAND BED...HOUSTON LAKE...KATHLEEN...LAKEWOOD AND BONAIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX. && LAT...LON 3258 8376 3255 8352 3236 8367 3239 8377 TIME...MOT...LOC 2012Z 196DEG 9KT 3245 8370 $$
1 follow-up statement
969 WWUS52 KFFC 242030 RRA SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 430 PM EDT MON JUN 24 2013 GAC289-242040- /O.CAN.KFFC.SV.W.0172.000000T0000Z-130624T2100Z/ TWIGGS GA- 430 PM EDT MON JUN 24 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TWIGGS COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX. LAT...LON 3243 8371 3245 8377 3258 8376 3257 8366 TIME...MOT...LOC 2030Z 196DEG 9KT 3249 8369 $$ GAC153-225-242100- /O.CON.KFFC.SV.W.0172.000000T0000Z-130624T2100Z/ PEACH GA-HOUSTON GA- 430 PM EDT MON JUN 24 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR WESTERN HOUSTON AND EAST CENTRAL PEACH COUNTIES... AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR PERRY...MOVING NORTH AT 10 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX. && LAT...LON 3243 8371 3245 8377 3258 8376 3257 8366 TIME...MOT...LOC 2030Z 196DEG 9KT 3249 8369 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:39 PM EDT, 33 minutes earlier.
Area forecast discussion, Jun 24, 3:39 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 339 PM EDT MON JUN 24 2013 .SHORT TERM /TONIGHT THROUGH TUESDAY/... 500MB SURFACE ANALYSIS SHOWS A TROUGH SITUATED ACROSS NORTHERN GA...CENTRAL AL AND SOUTHEAST MS. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN THE BASE OF THE TROUGH THIS AFTERNOON...AND CONTINUE TO APPROACH WESTERN GA. THE LATEST RUN OF THE HRRR HAS THE ACTIVITY FROM THE WEST CONGEALING WITH THE SE ACTIVITY LATE THIS AFTERNOON. ACTIVITY SHOULD DECREASE IN STRENGTH AND COVERAGE WITH THE LOSS OF HEATING FOR THE EARLY EVENING HOURS. FOR OVERNIGHT...WV LOOP SHOWS A GOOD PIECE OF SHORTWAVE ENERGY DROPPING SE IN THE FLOW ACROSS W KY THIS AFTERNOON. MODELS DO DEVELOP SCT ACTIVITY MAINLY ACROSS NORTHERN GA OVERNIGHT. WITH SOME MARGINAL INSTABILITY PRESENT OVERNIGHT...SCT SHRA/TSRA SEEM VERY REASONABLE. THE 500MB TROUGH AXIS IS PROGGED TO BE ACROSS THE CENTRAL CWFA DURING THE DAY TOMORROW. THIS SHOULD LEAD TO A LITTLE MORE COVERAGE OF STORMS ACROSS THE REGION. PWATS REMAIN THE SAME ACROSS NORTHERN GA...BUT WILL CREEP UP TO AROUND 2 INCHES ACROSS THE CENTRAL AND SOUTHERN CWFA. IN ADDITION...BL WINDS REMAIN VERY LIGHT (AOB 15K)...SO MOVEMENT OF STORMS WILL BE VERY SLOW OR NEARLY STATIONARY. EVEN THOUGH THE ATMOS WILL BE MARGINALLY UNSTABLE AT THE SURFACE...MID LEVEL LAPSE RATES AND SHEAR REMAIN VERY WEAK. THE POTENTIAL FOR SEVERE WEATHER REMAINS LOW...BUT STRONG THUNDERSTORMS ARE POSSIBLE...WITH AN ISOLATED SEVERE STORM NOT OUT OF THE QUESTION. NLISTEMAA .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... DIURNAL CONVECTION EXPECTED TO CONTINUE ACROSS THE AREA EACH AFTERNOON AND EVENING THROUGH DAY 7. MODELS IN GOOD AGREEMENT WITH SURFACE RIDGE LOSING ITS GRIP ON THE SOUTHEAST BY WEEKS END. THEY ARE ALSO IN GOOD AGREEMENT WITH THE UPPER LEVEL RIDGE BUILDING AND REMAINING OVER THE WESTERN US AS LONG WAVE TROUGH SETS UP OVER THE EAST COAST BY FRIDAY. WITH THE EASTERN EXTENT OF THE UPPER LEVEL RIDGE MORE LIMITED THAN PREVIOUSLY EXPECTED...HAVE COOLED EXTENDED HIGH TEMPERATURES A DEGREE OR TWO. STILL LOOKING FOR HIGHS IN THE UPPER 80S AND LOW 90S. HAVE INCREASED POPS SOMEWHAT FOR THE WEEKEND...AND EXPECT THIS UPWARD TREND IN THE FORECAST TO CONTINUE IN THE COMING DAYS. ENHANCED MOISTURE ACROSS THE REGION AS A RESULT OF THE UPPER LEVEL TROUGH AND ASSOCIATED FRONTAL BOUNDARY SHOULD SUPPORT MORE SIGNIFICANT COVERAGE OF PRECIP ACTIVITY. ANTICIPATE FRONTAL PASSAGE BY EARLY NEXT WEEK...WITH DROP IN POPS AND SLIGHTLY COOLER TEMPERATURES IN STORE AS A RESULT. 31/01 && .AVIATION... 18Z UPDATE... NO MAJOR CHANGES TO THE TAFS FOR THIS CYCLE. DIFFERENTIAL HEATING BOUNDARY AND SHEAR AXIS ALOFT CONTINUE TO DEVELOP SCT SHRA/TSRA ACROSS NORTHERN GA THIS AFTERNOON. IN ADDITION...A CONVERGENCE ZONE HAS ALSO DEVELOPED ACROSS THE SE. HAVE GONE VERY CLOSE TO THE 13Z HRRR SOLUTION...WITH THE BEST CHANCE OF TSRA AT ATL BETWEEN 21Z AND 23Z. COVERAGE SHOULD BE HIGHER TOMORROW AS SHEAR AXIX SLIPS EAST OVER THE CWFA TOMROROW. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE CONVECTIVE TIMING. HIGH CONFIDENCE REMAINING ELEMENTS. NLISTEMAA && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 87 69 90 / 50 50 20 30 ATLANTA 70 86 71 88 / 50 50 20 30 BLAIRSVILLE 64 81 64 86 / 40 40 20 40 CARTERSVILLE 69 88 69 89 / 50 40 20 30 COLUMBUS 71 91 72 92 / 60 60 20 30 GAINESVILLE 68 85 70 87 / 50 40 20 30 MACON 71 89 71 90 / 60 60 20 30 ROME 68 89 69 91 / 40 40 20 30 PEACHTREE CITY 69 87 69 88 / 50 50 20 30 VIDALIA 72 88 73 92 / 60 60 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NLISTEMAA LONG TERM....01 AVIATION...NLISTEMAA
Hazardous weather outlook, Jun 24, 5:47 AM EDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 547 AM EDT MON JUN 24 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 547 AM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA AS INSTABILITY INCREASES WITH DAYTIME HEATING. THE HIGHEST CHANCE OF THUNDERSTORMS IS ACROSS CENTRAL GEORGIA. WEATHER HAZARDS EXPECTED... THE MAIN THREATS WILL ANY DEVELOPMENT WILL BE OCCASIONAL LIGHTNING...BRIEF HEAVY RAINFALL...AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... MOIST AND UNSTABLE CONDITIONS WILL PERSIST THROUGH THE WEEK...WITH SUMMERTIME CONVECTION EXPECTED EACH DAY. IT IS POSSIBLE FOR SOME ISOLATED STRONG STORMS...GENERALLY IN THE AFTERNOON AND EVENING DUE TO DAYTIME HEATING. EXPECT FREQUENT LIGHTNING...STRONG WINDS...AND HEAVY RAINFALL AS THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 24, 3:12 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 PM EDT MON JUN 24 2013
GAZ095-096-107-241945-
312 PM EDT MON JUN 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PULASKI...BLECKLEY AND HOUSTON COUNTIES UNTIL 345 PM EDT...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAYNEVILLE...MOVING NORTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PULASKI...BLECKLEY AND HOUSTON COUNTIES THROUGH 345 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BROWNDALE...
CLINCHFIELD...GROVANIA...HAYNEVILLE...KLONDIKE...SAND BED AND
MAGNOLIA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3238 8371 3252 8355 3247 8349 3246 8349
3246 8348 3244 8344 3229 8358
TIME...MOT...LOC 1913Z 226DEG 6KT 3239 8358Special weather statement, Jun 24, 3:36 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT MON JUN 24 2013
GAZ095-105-107-242015-
336 PM EDT MON JUN 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PULASKI...DOOLY AND HOUSTON COUNTIES UNTIL 415 PM EDT...
AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UNADILLA...MOVING NORTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PULASKI...DOOLY AND HOUSTON COUNTIES THROUGH 415 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE UNADILLA...HENDERSON...
ELKO...BROWNDALE...GROVE PARK AND GROVANIA. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3240 8382 3242 8375 3232 8356 3219 8369
3229 8385
TIME...MOT...LOC 1937Z 216DEG 5KT 3230 8373Special weather statement, Jun 24, 3:42 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT MON JUN 24 2013
GAZ075-076-242030-
342 PM EDT MON JUN 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN GLASCOCK AND JEFFERSON COUNTIES UNTIL 430 PM EDT...
AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STAPLETON...MOVING SOUTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
GLASCOCK AND JEFFERSON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE BASTONVILLE...GIBSON...AVERA...
STAPLETON...STELLAVILLE...MATTHEWS AND WRENS. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3315 8226 3306 8228 3303 8234 3313 8252
3327 8266 3333 8258 3333 8255 3327 8243
3332 8239 3331 8232 3325 8224 3323 8223
TIME...MOT...LOC 1942Z 321DEG 5KT 3323 8250Special weather statement, Jun 24, 3:56 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT MON JUN 24 2013
GAZ106-108-242045-
356 PM EDT MON JUN 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILCOX AND CRISP COUNTIES UNTIL 445 PM EDT...
AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HATLEY...MOVING NORTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WILCOX AND CRISP COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE WENONA...ARABI...HATLEY...EAST CRISP...
SEVILLE...PITTS AND TREMONT. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3185 8380 3203 8369 3202 8349 3184 8358
3184 8360 3181 8361 3180 8362 3180 8364
TIME...MOT...LOC 1956Z 206DEG 6KT 3189 8366Local storm report, Jun 24, 3:59 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG EASTMAN 32.20N 83.18W
06/24/2013 DODGE GA 911 CALL CENTER
ONE TREE WAS BLOWN DOWN ALONG HIGHWAY 87. ANOTHER TREE
WAS BLOWN DOWN ALONG ROCKY SPRINGS ROAD NEAR HIGHWAY 341.
&&
RWILLISSpecial weather statement, Jun 24, 4:08 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EDT MON JUN 24 2013
GAZ082-083-094-095-107-242100-
408 PM EDT MON JUN 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...PULASKI...PEACH...BIBB AND HOUSTON COUNTIES UNTIL 500 PM
EDT...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MIAMI VALLEY TO GROVANIA...MOVING NORTHEAST
AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TWIGGS...PULASKI...PEACH...BIBB AND HOUSTON COUNTIES THROUGH 500 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MEADOWDALE...
GROVANIA...PERRY...MIAMI VALLEY...KLONDIKE...HOUSTON LAKE...
CLINCHFIELD...HAYNEVILLE...SAND BED...LAKEWOOD...KATHLEEN...
BONAIRE...CENTERVILLE...WARNER ROBINS AND ELBERTA. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3251 8390 3274 8360 3271 8345 3263 8336
3246 8348 3246 8350 3244 8349 3231 8359
TIME...MOT...LOC 2008Z 211DEG 22KT 3253 8376 3247 8367
3238 8363The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 1:30 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| Jun 24, 1:46 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 29 min |
| Jun 24, 2:38 PM EDT | Special Weather Statement | FFC | Dodge | 52 min |
| Jun 24, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 42 min |
| Jun 24, 3:12 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Jun 24, 3:36 PM EDT | Special Weather Statement | FFC | Houston | 39 min |
| Jun 24, 3:42 PM EDT | Special Weather Statement | FFC | Glascock | 48 min |
| Jun 24, 3:56 PM EDT | Special Weather Statement | FFC | Crisp | 49 min |
| Jun 24, 4:08 PM EDT | Special Weather Statement | FFC | Houston, Twiggs | 52 min |
| Jun 24, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 46 min |
| Jun 24, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 39 min |
| Jun 24, 4:23 PM EDT | Special Weather Statement | FFC | Sumter | 52 min |
| Jun 24, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 39 min |
| Jun 24, 4:42 PM EDT | Special Weather Statement | FFC | Taylor | 48 min |
| Jun 24, 4:46 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 29 min |
| Jun 24, 5:05 PM EDT | Special Weather Statement | FFC | Bibb | 40 min |
| Jun 24, 5:12 PM EDT | Special Weather Statement | FFC | Sumter | 48 min |
| Jun 24, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 40 min |
| Jun 24, 5:33 PM EDT | Special Weather Statement | FFC | Macon | 27 min |
| Jun 24, 6:25 PM EDT | Special Weather Statement | FFC | Baldwin | 35 min |
| Jun 24, 6:30 PM EDT | Special Weather Statement | FFC | Rockdale | 45 min |
| Jun 24, 6:47 PM EDT | Special Weather Statement | FFC | Hancock | 28 min |
| Jun 24, 7:01 PM EDT | Special Weather Statement | FFC | Toombs | 29 min |
| Jun 24, 7:20 PM EDT | Special Weather Statement | FFC | Hancock | 25 min |
| Jun 24, 7:58 PM EDT | Special Weather Statement | FFC | Emanuel | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.